# SDR ASAA1058359

- Difficulty date: October 12, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 11,342 hours, 3,699 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 64311052
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED ON START CONTINUED TO BE ILLUMINATED AFTER SWITCH PLACED OFF.  REPLACED STARTER/GENERATOR OIL FILTER AND LUBE FILTER ELEMENT AS PER AMM 49 91 12.  INSPECTED MAGNETIC DRAIN PLUG AS PER 49 91 81 NO METAL PARTICLES NOTED.  OPERATE APU FOR FIVE MINUTES NO SIGNS OF OIL LEAKAGE NOTED.  PERFORMED APU BITE TEST AS PER AMM 49 61 00.  OPS NORMAL.
